Browse Title Index


 
Issue Title
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Algebraic properties of ω-trees (II) Abstract   PDF
Nicolae Tandareanu, Cristina Zamfir
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Algebraic templates of ω-trees, similarity and templates generated by semantic schemas Abstract   PDF
Nicolae Tandareanu, Cristina Zamfir
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Algebraic view of MTL-filters Abstract   PDF
Hadi Farahani, Omid Zahiri
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series An algebraic topology approach of multidimensional data management based on membrane computing Details   PDF
Cristian Kevorchian
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series An elementary argument regarding the long-time behaviour of the solution to a stochastic differential equation Details   PDF
Benjamin Jourdain, Claude Le Bris, Tony Lelievre
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series An Erotetic Logic Approach of Ontology Query Abstract   PDF
Cristian Kevorchian
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series An everyday strategy analysed via Control Theory Abstract   PDF
Jesus Ildefonso Diaz, Iván Moyano
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series An Exam Platform for Efficient Student Evaluation Abstract   PDF
Cristea Boboila, Maria Goae, Alexandru Savulescu
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series An Example of Interaction Between Two Gasdynamic Objects: a Shock Discontinuity and a Model of Turbulence Details   PDF
Liviu Florin Dinu
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series An existence result for homoclinic solutions for a linear ordinary differential equation of second order Details   PDF
Cezar Avramescu, Cristian Vladimirescu
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series An Extension of Inheritance Knowledge Bases and Computational Properties of their Answer Functions Details   PDF
Claudiu Popirlan, Nicolae Tandareanu
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series An identification problem Details   PDF
Gabriela Marinoschi
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series An Optimal Path Algorithm for Autonomous Searching Robots Abstract   PDF
Claudiu Popirlan, Mihai Dupac
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Analyse et contrôle par automates cellulaires Details   PDF
Samira El Yacoubi, Przemyslaw Jacewicz, Nezha Ammor
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Analysis of small tumours in ultrasound breast echography Abstract   PDF
Simona Moldovanu, Luminita Moraru
 
Vol 38, No 1 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Analytic solution of fractional integro-differential equations Abstract   PDF
Husein Jaradat, Fadi Awawdeh, E A Rawashdeh
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Analytical approximate solutions of systems of algebraic-differential equations by Laplace homotopy analysis method Abstract   PDF
Rahma Al-Masaeed, Husein Jaradat
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Antiplane contact problems for viscoelastic materials Details   PDF
Andaluzia Matei
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Applications of a global inversion theorem to unique solvability of second order Dirichlet problems Details   PDF
Marius Radulescu, Sorin Radulescu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Applications of fractals in medicine Abstract   PDF
Kaoutar Lamrini Uahabi, Mohamed Atounti
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Approximate analytical solutions to the Bagley-Torvik equation by the Fractional Iteration Method Abstract   PDF
Toufik Mekkaoui, Zakia Hammouch
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Approximate controllability of a semi-discrete 1-D wave equation Details   PDF
Sorin Micu, Marius Tucsnak
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Approximate reasoning using Yager implication Details   PDF
Ion Iancu
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Aspects of DNA Cryptography Abstract   PDF
Calina Popovici
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Asymptotic behavior of large solutions of elliptic equations Details   PDF
Catherine Bandle
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series Asymptotic Behavior of Solutions for Some Nonlocal Diffusion Problems Details   PDF
Theodore K. Boni, Firmin K. N'gohisse
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Authentication model based on Multi-Agent System Abstract   PDF
Nicolae Constantinescu, Claudiu-Ionut Popirlan
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Authentication protocol based on ellipitc curve cryptography Abstract   PDF
Nicolae Constantinescu
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Authentication ranks with identities based on elliptic curves Details   PDF
Nicolae Constantinescu
 
Vol 38, No 1 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Automatic Number Plate Recognition System Abstract   PDF
Amr Badr, Mohamed Mahmoud Abdelwahab, Ahmed Mohamed Thabet, Ahmed Mohamed Abdelsadek
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Bifurcations and asymptotics for singular elliptic problems Details   PDF
Marius Ghergu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Blind source separation using measure on copulas Abstract   PDF
Abdelghani Ghazdali, Abdelilah Hakim
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Blow-up boundary solutions for a class of nonhomogeneous logistic equations Abstract   PDF
Ionica Andrei
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Boolean BL- algebra of fractions Details   PDF
Dumitru Busneag, Dana Piciu
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Boundedness for Multilinear Commutator of Singular Integral Operator with Weighted Lipschitz Functions Abstract   PDF
Liu Lanzhe, Guo Sheng, Huang Chuangxia
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Bridging the Gap between Crisis Response Operations and Systems Details   PDF
Khaled M. Khalil, M. Abdel-Aziz, Taymour T. Nazmy, Abdel-Badeeh Salem
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Building Decision Trees Abstract   PDF
Mircea Preda, Ana-Maria Mirea
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series Building super-additive manifolds Details   PDF
Ileana Diamandescu, Adrian Duma
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Category of soft sets Abstract   PDF
Omid Zahiri
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Characterization of continuous pseudoconvex functions' extrema Details   PDF
Abdessamad Jaddar, Youssef Jabri
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Characterization of finite extensions / Caractérisation des extensions finies Abstract   PDF
El Hassane Fliouet
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Characterization of K-algebras by self maps II Abstract   PDF
Karamat Hussain Dar, M. Akram
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Characterizations of Automorphic Loops Abstract   PDF
Karamat Hussain Dar, M. Akram
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Classes of residuated lattices Details   PDF
Lavinia Corina Ciungu
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Classifcation and comparison of information structures from a web page Details   PDF
Mirel Cosulschi, Nicolae Constantinescu, Mihai Gabroveanu
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Closure operators and Galois connections in categories of modules Details   PDF
Alexandru Dinca
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Collaborative software agents based on JADE for distributed data processing Abstract   PDF
Claudiu-Ionut Popirlan
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Combining Color and Shape Features for Efficient Indexing and Image Retrieval Details   PDF
Maria Magdalena Ruxanda
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Combining Linear Feedback Shift Registers Details   PDF
Nicolae Constantinescu
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Competition phenomena and weak homoclinic solutions to anisotropic difference equations with variable exponent Abstract   PDF
Aboudramane Guiri, Blaise Kone, Stanislas Ouaro
 
51 - 100 of 494 Items << < 1 2 3 4 5 6 7 8 9 10 > >>